Cookies?
Library Header Image
LSE Research Online LSE Library Services

The regulation of predatory firms

Faure-Grimaud, Antoine (1997) The regulation of predatory firms. Journal of Economics and Management Strategy, 6 (4). 849 -876. ISSN 1058-6407

Full text not available from this repository.
Identification Number: 10.1111/j.1430-9134.1997.00849.x
Item Type: Article
Official URL: http://www3.interscience.wiley.com/cgi-bin/home
Additional Information: © 1997 Blackwell Publishing
Subjects: H Social Sciences > H Social Sciences (General)
Sets: Research centres and groups > Financial Markets Group (FMG)
Collections > Economists Online
Research centres and groups > Suntory and Toyota International Centres for Economics and Related Disciplines (STICERD)
Date Deposited: 03 Jul 2008 07:55
Last Modified: 01 Oct 2010 08:56
URI: http://eprints.lse.ac.uk/id/eprint/6356

Actions (login required)

View Item View Item